View Single Post
Old 02-22-2012, 01:27 PM   #1
snowbell60 snowbell60 is offline
Member
(female)
 
Join Date: Feb 2012
Location: Minneapolis, MN
Posts: 75
snowbell60 HB User
Vitamin D Side Effects ?

I was wondering if anyone has experienced side effects from the use of Vitamin D-3 like joint pain, fatigue and low blood sugar ? I have been suffering from fatigue for a while now and my doctor found out that my vitamin D levels were low - they were at 29 a few months ago. She put me on a daily dose of 1000 IU, which increased my levels to 36 in about 4 months. However, I have had an increase in my join pain and fatigue since I started taking it. Also, I feel my blood sugar falls down the days I take it as I feel dizzy after eating. I mentioned this to my doctor but doesn't seem to draw any connection. I am taking 1000 IU of NOW brand, which is from lanolin. Any thoughts would be greatly appreciated.